HIGHEST WEIGHT VECTORS AND TRANSMUTATION

Tange, R orcid.org/0000-0003-0867-1573 (2019) HIGHEST WEIGHT VECTORS AND TRANSMUTATION. Transformation Groups, 24 (2). pp. 563-588. ISSN 1083-4362

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) The Author, 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons org . /licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Dates:
  • Published: June 2019
  • Accepted: 14 October 2017
  • Published (online): 17 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Oct 2017 10:44
Last Modified: 21 May 2019 13:48
Status: Published
Publisher: Springer US
Identification Number: https://doi.org/10.1007/s00031-018-9474-9

Share / Export

Statistics